Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering from pituitary gland microadenoma. On medication. Getting pain in brain. Safe remedy?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
Question
GOOD MORNING DOCTOR
I AM SUFFERING FROM PITUTARY GLAND MICRODENOMA . IN A DAY I HAVE TO BEAR A LOT OF PAIN IN MY BRAIN AND WHEN PAIN OCCURED MY LEFT SIDE OF THE BODY GOT MUM . WHEN PAIN STOPPED BODY SIDE GET STARTED WORK . SUGGEST ME WHAT TO DO . I AM HAVING MEDICINES BY CONSULTING DOCTOR OF SIR XXXXXXX XXXXXXX HOSPITAL DELHI . EITHER I HAVE TO OPERATE THE TUMOR OR ONLY TO GO FOR MEDICINES .
REGARDS
XXXXXX
Posted Wed, 1 May 2013 in Brain and Spine
 
 
Answered by Dr. Prasad Akole 1 hour later
Dear XXXXXX, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- http://bit.ly/Dr-Prasad-Akole) and am glad to address to your query here.

A pituitary microadenoma can cause symptoms by
1)     Its hormonal effects – some can be managed with medicines.
2)     Its pressure effects on surrounding structures due to expanding size- causing pain, numbness, visual disturbances (hemi-anopias), headaches, imbalance etc.

Serious pressure effects or bleed into the tumour (apoplexy) can be fatal.

Since you have symptoms of pressure, I would advise you to consult a XXXXXXX neurosurgeon and get operated if they feel it is operable.

A cosmetic surgery through the nose (trans-sphenoid resection of the pituitary) is usually done, if possible or else open skull surgery.

Hormonal effects are to be managed with medications.
Medicines do not reduce tumour size significantly.

I advise you not to waste much time.

It would greatly help if you could upload the MRI / reports here using the uploading service available on this site just below the text box. You can email the reports / scans to
YYYY@YYYY
with subject- (Attn: Dr. Prasad Akole)

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this query.
Take care and please keep me informed of your progress at http://bit.ly/Dr-Prasad-Akole
Good Luck! Thank you!!

Above answer was peer-reviewed by
 
Follow-up: Suffering from pituitary gland microadenoma. On medication. Getting pain in brain. Safe remedy? 5 hours later
Thanks for your consultation i have uploaded my reports of MRI and others have done by consulting 2 doctors one from Fortis hospital and IInd from XXXXXXX XXXXXXX Hospital .please have a look and reply me .

regards
XXXXXX
 
 
Answered by Dr. Prasad Akole 6 hours later
Hello.
I saw the blood reports and they are all normal.
There is no treatment needed for these.

There are no MRI reports uploaded here.
Could you recheck and reload?

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor